Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Average radial limits in weighted Hardy spaces

Authors: Alec Matheson and David C. Ullrich
Journal: Proc. Amer. Math. Soc. 97 (1986), 691-694
MSC: Primary 30D40; Secondary 30D50
MathSciNet review: 845989
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Weighted Hardy spaces are defined in the unit disc by specifying the rate of growth of $ p$th means near the boundary. Although a function in one of these spaces need have no radial limits, it is shown that in certain of these spaces "average radial limits" exist over an interval on the boundary. An integral representation in terms of these average radial limits is given, with an application to the question of existence of (pointwise) radial limits.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D40, 30D50

Retrieve articles in all journals with MSC: 30D40, 30D50

Additional Information

PII: S 0002-9939(1986)0845989-4
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia